Solvability of some boundary value problems of blasting through a barrier
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1984), pp. 25-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_6_a4,
author = {A. M. Elizarov and A. V. Rubinovskiǐ},
title = {Solvability of some boundary value problems of blasting through a~barrier},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {25--32},
year = {1984},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_6_a4/}
}
A. M. Elizarov; A. V. Rubinovskiǐ. Solvability of some boundary value problems of blasting through a barrier. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1984), pp. 25-32. http://geodesic.mathdoc.fr/item/IVM_1984_6_a4/